# SDR CA970327023

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 064105430
- Condition: Intermittant
- Location: Display
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LED LEVEL INTERMITTANT, UNABLE TO SEE DISPLAY IN DAYLIGHT.
